# SDR ERAA097526

- Difficulty date: August 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 9,208 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0054
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER LEAKING.  CYLINDER SQUIB VALVE ASSY TO BE LEAKING.  REMOVED SQUIB VALVE/MANIFOLD ASSY FROM CYLINDER.   REMOVED AND REPLACED O-RING AND BACK UP RING.  VALVE TO MANIFOLD JUNCTION AND RE-INSTALLED VALVE/MANIFOLD ASSY ONTO CYLINDER.  RE-CHARGED CYLINDER AND LEAK CHECKED.  NO LEAKS FOUND.  PERFORMED 6 MONTH INSPECTION ON REMAINDER OF FLOAT ASSY.  VERIFIED COMPLIANCE WITH SB NUMBERS 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
